MathSciNet Relay Station
MathSciNet bibliographic data
MR328145 33A30
Wong, R. An asymptotic expansion of $W\sb{k,\,m}(z)$ with large variable and parameters. Math. Comp. 27 (1973), 429–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement